MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

DAVIS & GECK CARIBE LTD POLYSORB; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 170056
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a hysterectomy, the needles of nine sutures broke off.The device was replaced.There no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: 170056, 170056 endo stitch 0 und 120 polysbx12, (lot number: j2l3091y); 170056, 170056 endo stitch 0 und 120 polysbx12, (lot number: j2l3091y); 170056, 170056 endo stitch 0 und 120 polysbx12, (lot number: j2l3091y); unknown estitch,unknown endo stitch instrument, (lot number: unknown); 170056, 170056 endo stitch 0 und 120 polysbx12, (lot number: j4g2563y); 170056, 170056 endo stitch 0 und 120 polysbx12, (lot number: j4g2563y); 170056, 170056 endo stitch 0 und 120 polysbx12, (lot number: j4g2563y); 170056, 170056 endo stitch 0 und 120 polysbx12, (lot number: j4g2563y); 170056, 170056 endo stitch 0 und 120 polysbx12, (lot number: j4g2563y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
POLYSORB
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25617883
Report Number9612501-2026-01721
Device Sequence Number21365983
Product Code OCW
UDI-Device Identifier20884521126579
UDI-Public(01)20884521126579(17)290630(10)J4G2563Y(20)01
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number170056
Device Catalogue Number170056
Device Lot NumberJ4G2563Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown